# SDR P5CA2018101500321

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,065 hours, 20,904 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW EICAS MESSAGE. PERFORMED TEST AMM 30-41-06-715-001 AND AMM 30-41-765-046. OPS CHECK GOOD AT THIS TIME OK FOR SERVICE.
